American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Xuan Thinh Duong and Lixin Yan. Duality of Hardy and BMO spaces associated with operators with heat kernel bounds. J. Amer. Math. Soc. 18 (2005) 943-973. MR 2163867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao. Sharp global well-posedness for KdV and modified KdV on $\mathbb R$ and $\mathbb T$. J. Amer. Math. Soc. 16 (2003) 705-749. MR 1969209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1